# SDR IPXA09154957

- Difficulty date: March 7, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 6800021500
- Part serial: 1565
- Condition: Inoperative
- Location: Avionics Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ON CLIMBOUT JUST AFTER AUTO PILOT FAILED GREEN HYD OVHT LITE RAN CHECKLIST, RETURNED TO FSD, MANUALLY EXTENDED GEAR PER CHECKLIST     REMOVED AND REPLACED HYD OVERHEAT DETECTOR UNIT IAW AMM 29-33-12-04 AN D TSM 29-33-00 OPS CHECK OK.
